# SDR TWRA9737

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D SEAT 72 AC AND 73 AC EVAC LIGHT INOP.  REPAIRED BROKEN WIRE AT SEAT 72AC.  OPS CHECK OK.  (M)
